November  2018, 17(6): 2283-2307. doi: 10.3934/cpaa.2018109

On pressure stabilization method for nonstationary Navier-Stokes equations

1. 

Department of Mathematics, University of Tsukuba, Tennodai 1-1-1, Tsukuba, Ibaraki, 305-8571, Japan

2. 

Graduate School of Pure and Applied Sciences, University of Tsukuba, Tennodai 1-1-1, Tsukuba, Ibaraki, 305-8571, Japan

* Corresponding author

Received  May 2017 Revised  January 2018 Published  June 2018

Fund Project: The first author was partially supproted by JSPS Grant-in-aid for Scientific Research (C) #15K04946

In this paper, we consider the nonstationary Navier-Stokes equations approximated by the pressure stabilization method. We can obtain the local in time existence theorem for the approximated Navier-Stokes equations. Moreover we can obtain the error estimate between the solution to the usual Navier-Stokes equations and the Navier-Stokes equations approximated by the pressure stabilization method.

Citation: Takayuki Kubo, Ranmaru Matsui. On pressure stabilization method for nonstationary Navier-Stokes equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2283-2307. doi: 10.3934/cpaa.2018109
References:
[1]

F. Brezzi and J. Pitkäranta, On the stabilization of finite element approximations of the Stokes equations, in W. Hackbush, editor, Efficient Solutions of Elliptic Systems, Note on Numerical Fluid Mechanics, Braunschweig, 10 1984. Google Scholar

[2]

A. P. Calderon, Lebesgue spaces of differentiable functions and distributions, Proc. Symp. in Pure Math, 4 (1961), 33-49. Google Scholar

[3]

R. Denk, M. Hieber and J. Prüss, $ \mathcal{R} $-boundedness Fourier multipliers and problems of elliptic and parabolic type, Memories of the American Mathematical Society, 788 (2003). Google Scholar

[4]

Y. Enomoto and Y. Shibata, On the $ \mathcal{R} $-sectoriality and the initial boundary value problem for the viscous compressible fluid flow, Funkcialaj Ekvacioj, (2013), 441-505. Google Scholar

[5]

Y. EnomotoL.v. Below and Y. Shibata, On some free boundary problem for a compressible barotropic viscous fluid flow, Ann Univ. Ferrara, 60 (2014), 55-89. Google Scholar

[6]

G. P. Galdi, An Introduction to The Mathematical Theory of The Navier-Stokes Equations, Vol. Ⅰ: Linear Steady Problems, Vol. Ⅱ: Nonlinear Steady Problems, Springer Tracts in Natural Philosophy, Springer Verlag New York, 38, 39 (1994), 2nd edition (1998). Google Scholar

[7]

S. A. Nazarov and M. Specovius-Neugebauer, Optimal results for the Brezzi-Pitkäranta approximation of viscous flow problems, Differential and Integral Equations, 17 (2004), 1359-1394. Google Scholar

[8]

A. Prohl, Projection and Quasi-Compressiblility Methods for Solving The Incompressible Navier-Stokes Equations, Advances in Numerical Mathematics, 1997. Google Scholar

[9]

Y. Shibata, Generalized resolvent estimates of the Stokes equations with first order boundary condition in a general domain, Journal of Mathematical Fluid Mechanics, (2013), 1-40. Google Scholar

[10]

Y. Shibata and T. Kubo, (Japanease) [Nonlinear partial differential equations] Asakura Shoten, 2012.Google Scholar

[11]

Y. Shibata and S. Shimizu, On the maximal $ L_p-L_q $ regularity of the Stokes problem with first order boundary condition: model problems, The Mathematical Society of Japan, 64 (2012), 561-626. Google Scholar

[12]

L. Weis, Operator-valued Fourier multiplier theorems and maximal $ L_p $-regularity, Math.Ann., 319 (2001), 735-758. Google Scholar

show all references

References:
[1]

F. Brezzi and J. Pitkäranta, On the stabilization of finite element approximations of the Stokes equations, in W. Hackbush, editor, Efficient Solutions of Elliptic Systems, Note on Numerical Fluid Mechanics, Braunschweig, 10 1984. Google Scholar

[2]

A. P. Calderon, Lebesgue spaces of differentiable functions and distributions, Proc. Symp. in Pure Math, 4 (1961), 33-49. Google Scholar

[3]

R. Denk, M. Hieber and J. Prüss, $ \mathcal{R} $-boundedness Fourier multipliers and problems of elliptic and parabolic type, Memories of the American Mathematical Society, 788 (2003). Google Scholar

[4]

Y. Enomoto and Y. Shibata, On the $ \mathcal{R} $-sectoriality and the initial boundary value problem for the viscous compressible fluid flow, Funkcialaj Ekvacioj, (2013), 441-505. Google Scholar

[5]

Y. EnomotoL.v. Below and Y. Shibata, On some free boundary problem for a compressible barotropic viscous fluid flow, Ann Univ. Ferrara, 60 (2014), 55-89. Google Scholar

[6]

G. P. Galdi, An Introduction to The Mathematical Theory of The Navier-Stokes Equations, Vol. Ⅰ: Linear Steady Problems, Vol. Ⅱ: Nonlinear Steady Problems, Springer Tracts in Natural Philosophy, Springer Verlag New York, 38, 39 (1994), 2nd edition (1998). Google Scholar

[7]

S. A. Nazarov and M. Specovius-Neugebauer, Optimal results for the Brezzi-Pitkäranta approximation of viscous flow problems, Differential and Integral Equations, 17 (2004), 1359-1394. Google Scholar

[8]

A. Prohl, Projection and Quasi-Compressiblility Methods for Solving The Incompressible Navier-Stokes Equations, Advances in Numerical Mathematics, 1997. Google Scholar

[9]

Y. Shibata, Generalized resolvent estimates of the Stokes equations with first order boundary condition in a general domain, Journal of Mathematical Fluid Mechanics, (2013), 1-40. Google Scholar

[10]

Y. Shibata and T. Kubo, (Japanease) [Nonlinear partial differential equations] Asakura Shoten, 2012.Google Scholar

[11]

Y. Shibata and S. Shimizu, On the maximal $ L_p-L_q $ regularity of the Stokes problem with first order boundary condition: model problems, The Mathematical Society of Japan, 64 (2012), 561-626. Google Scholar

[12]

L. Weis, Operator-valued Fourier multiplier theorems and maximal $ L_p $-regularity, Math.Ann., 319 (2001), 735-758. Google Scholar

[1]

Vladimir Chepyzhov, Alexei Ilyin, Sergey Zelik. Strong trajectory and global $\mathbf{W^{1,p}}$-attractors for the damped-driven Euler system in $\mathbb R^2$. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1835-1855. doi: 10.3934/dcdsb.2017109

[2]

Imed Bachar, Habib Mâagli. Singular solutions of a nonlinear equation in a punctured domain of $\mathbb{R}^{2}$. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 171-188. doi: 10.3934/dcdss.2019012

[3]

Guoyuan Chen, Yong Liu, Juncheng Wei. Nondegeneracy of harmonic maps from $ {{\mathbb{R}}^{2}} $ to $ {{\mathbb{S}}^{2}} $. Discrete & Continuous Dynamical Systems - A, 2019, 0 (0) : 1-19. doi: 10.3934/dcds.2019228

[4]

Yu-Zhao Wang. $ \mathcal{W}$-Entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2441-2454. doi: 10.3934/cpaa.2018116

[5]

Gyula Csató. On the isoperimetric problem with perimeter density $r^p$. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2729-2749. doi: 10.3934/cpaa.2018129

[6]

Xiaopeng Zhao. Space-time decay estimates of solutions to liquid crystal system in $\mathbb{R}^3$. Communications on Pure & Applied Analysis, 2019, 18 (1) : 1-13. doi: 10.3934/cpaa.2019001

[7]

Teresa Alberico, Costantino Capozzoli, Luigi D'Onofrio, Roberta Schiattarella. $G$-convergence for non-divergence elliptic operators with VMO coefficients in $\mathbb R^3$. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 129-137. doi: 10.3934/dcdss.2019009

[8]

Shengbing Deng. Construction solutions for Neumann problem with Hénon term in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2233-2253. doi: 10.3934/dcds.2019094

[9]

Ali Hyder, Juncheng Wei. Higher order conformally invariant equations in $ {\mathbb R}^3 $ with prescribed volume. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2757-2764. doi: 10.3934/cpaa.2019123

[10]

Juntao Sun, Tsung-fang Wu. The effect of nonlocal term on the superlinear elliptic equations in $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3217-3242. doi: 10.3934/cpaa.2019145

[11]

E. Compaan, N. Tzirakis. Low-regularity global well-posedness for the Klein-Gordon-Schrödinger system on $ \mathbb{R}^+ $. Discrete & Continuous Dynamical Systems - A, 2019, 39 (7) : 3867-3895. doi: 10.3934/dcds.2019156

[12]

James Tanis. Exponential multiple mixing for some partially hyperbolic flows on products of $ {\rm{PSL}}(2, \mathbb{R})$. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 989-1006. doi: 10.3934/dcds.2018042

[13]

Jayadev S. Athreya, Yitwah Cheung, Howard Masur. Siegel–Veech transforms are in $ \boldsymbol{L^2} $(with an appendix by Jayadev S. Athreya and Rene Rühr). Journal of Modern Dynamics, 2019, 14: 1-19. doi: 10.3934/jmd.2019001

[14]

Sanjiban Santra. On the positive solutions for a perturbed negative exponent problem on $\mathbb{R}^3$. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1441-1460. doi: 10.3934/dcds.2018059

[15]

Juntao Sun, Tsung-Fang Wu, Zhaosheng Feng. Non-autonomous Schrödinger-Poisson system in $\mathbb{R}^{3}$. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1889-1933. doi: 10.3934/dcds.2018077

[16]

Joaquim Borges, Cristina Fernández-Córdoba, Roger Ten-Valls. On ${{\mathbb{Z}}}_{p^r}{{\mathbb{Z}}}_{p^s}$-additive cyclic codes. Advances in Mathematics of Communications, 2018, 12 (1) : 169-179. doi: 10.3934/amc.2018011

[17]

Shixiong Wang, Longjiang Qu, Chao Li, Huaxiong Wang. Further improvement of factoring $ N = p^r q^s$ with partial known bits. Advances in Mathematics of Communications, 2019, 13 (1) : 121-135. doi: 10.3934/amc.2019007

[18]

Edcarlos D. Silva, José Carlos de Albuquerque, Uberlandio Severo. On a class of linearly coupled systems on $ \mathbb{R}^N $ involving asymptotically linear terms. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3089-3101. doi: 10.3934/cpaa.2019138

[19]

Claudianor O. Alves, Vincenzo Ambrosio, Teresa Isernia. Existence, multiplicity and concentration for a class of fractional $ p \& q $ Laplacian problems in $ \mathbb{R} ^{N} $. Communications on Pure & Applied Analysis, 2019, 18 (4) : 2009-2045. doi: 10.3934/cpaa.2019091

[20]

Yinbin Deng, Wei Shuai. Sign-changing multi-bump solutions for Kirchhoff-type equations in $\mathbb{R}^3$. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 3139-3168. doi: 10.3934/dcds.2018137

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (65)
  • HTML views (117)
  • Cited by (0)

Other articles
by authors

[Back to Top]